PubMed · 1630878
Hydrocortisone anaphylaxis: a new case report.
Abstract
In this report we describe a case of a nonatopic patient who developed an anaphylactoid reaction immediately after receiving intravenous hydrocortisone. The patient recovered after reanimation techniques and intravenous administration of atropine, epinephrine and plasma expanders. Although allergic reactions to corticosteroids appear to be rare there are a few case reports in the literature. This case is presented to draw the attention of clinicians to the occasional hazard of intravenous corticosteroid preparations, specially hydrocortisone.
Explore related subjects
Keep this discovery
Explore connections, maps & timelines
N Corominas, J M Mañé, C Codina, M A Paz, J Ribas. 1992-06-19. Hydrocortisone anaphylaxis: a new case report.. https://doi.org/10.1007/bf01962693
Cite the original work for its findings. Save a collection to share your selection of sources.